# SDR HEEA954588

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Condition: Inoperative
- Location: Cockpit
- Component: KDI573
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY INOPERATIVE.
